Benadryl Question Experience Allergies

Updated
dubious65 Says:

So I've taken benadryl off and on, especially when I didn't have a prescription for loratadine back in the old days for my allergies, usually one every night. But the other day I took two in the span of three hours. 50 mg.
I fell asleep for an hour later, and woke up with muscle weakness, later constipation, frequent urination, and a few others that I'm embarrassed to admit. I'm hoping that the "few others" were just my imagination, because I feel like 50 mg would be physically impossible to produce these side effects in 160 pound person?
Or can you suddenly find yourself with a drug allergy? I hope not, because Benadryl is cheap, compared to loratadine which is 1 dollar a day. For now, I just went out and bought pseudophedrine and that's working fine.
I looked online about benadryl and people taking ten or more at a time, I couldn't believe it. That's just seems like pushing your luck.
I feel like this is a technical question, that would require intimate knowledge of the drug, so I won't be surprised if nobody has anything concrete.

3 Replies

Earliest Newest Votes
1
Verwon Says:

Yes, you can suddenly develop an allergy to anything. Our bodies change with time, so even though you were able to take it before, without a problem, you could suddenly have a reaction to it.

However, I can't really tell you much, since you don't want to admit what the other symptoms were that you experienced. But the tiredness, weakness, constipation and frequent urination are not symptomatic of an allergic reaction. Those are just possible side effects, as listed by the FDA.

Regardless of your weight, you can still experience side effects, since this a potent antihistamine and 50mgs is a fairly high dose.

Is there anything else I can help with?

Was this helpful? 0
2
dubious65 Says:

No, thank you. I looked online and other people had more serious reactions to benadryl so Ill just be thankful.

Was this helpful? 0
3
Verwon Says:

Yes, it's ironic, you can develop an allergy to a medication that's supposed to treat allergies.

GO figure…

Was this helpful? 0

More Discussions:

Is it safe to take Benadryl everyday for allergies ?

I take about 2-3 Benadryl a day for allergies. I can tell when it wears off because my eyes itch and I constantly sneeze...

1 REPLY
experienced increased potassium with Multaq?

Atere 3 months of Multaq, I began to run dangerously high potassium levels, not low! Any other similar experiences? ## I...

3 REPLIES
experienced gastrointestinal prob and past few days often burp

i had an intercourse wt a bf last friday and taken lady pills on saturday afternoon.following days i often have an hour ...

2 REPLIES
Experience w/ sucessfully quiting Subs WANTED

Question, ALL I ever find on any suboxone informational website in regards to coming off of the subs are HORRIBLE....Her...

2 REPLIES
experienced

if you will take this medicine so much then after few month you will like to die than alive.... this medicine isn't ...

experience with zenoxa od

I am using zenoxa od from a month. I had used it before too. I have a constant head ache, not too much though. My dosage...

i experience pain on right side of head face jaw ear neck feels like toothache everytime i take pain meds hydrocone tylenol and ibuprofen codeine tram

is there a common ingredint. n codeine hydrocone tramadol ER meds something causes tormenting. pain on right side of hea...

2 REPLIES
My experience of side effects on Wysolone

My younger brother aged 35 years had a problem of double vision in left eye due to nerve damage and as per doctor advise...

49 REPLIES
My experience with antipsychotic medications

I took a variety of different atypical antipsychotic medications for 2 years (including Invega Sustenna and Olanzapine)....

13 REPLIES
My Experience on Methadone Clinic

I have been on the clinic for a little over 5 years before I recently walked off 80mg. That probably wasn't one of t...

7 REPLIES